# SDR ABXA9701847

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 3913576561
- Condition: Cracked
- Location: Bs 218-237
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL CRACKED BETWEEN STA 218 TO 237 AT BL 0.  REPAIRED INTERCOSTAL IAW DC9 SSRM DRAWING K05159.
